Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle Investigador

MARIA DE UJUE ETAYO RODRIGUEZ

  • Publicaciones

    11

 mariadeujue.etayo@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Profesor Ayudante Doctor

Programa de Doctorado en Ciencia y Tecnología por la Universidad de Cantabria

 Mathematics & Computation: Foundations, Learning And Artificial Intelligence (M&CFLAI)

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

Áreas de especialidad: ANALISIS MATEMATICO

ORCID: 0000-0002-7310-2978

Scopus Author: 57201456318

 Publicaciones
11 resultados 
       

A sequence of polynomials with optimal condition number

Artículo de Revista

Journal of the American Mathematical Society 34 (2021), pp.219-244

 Autoría: CARLOS BELTRAN ALVAREZ, MARIA DE UJUE ETAYO RODRIGUEZ, JORDI MARZO, JOAQUIM ORTEGA-CERDÁ

 2021

A sharp bombieri inequality, logarithmic energy and well conditioned polynomials

Artículo de Revista

Transactions of the American Mathematical Society, 2021, 374 (7), 5113 - 5129

 Autoría: MARIA DE UJUE ETAYO RODRIGUEZ

 01/07/2021

Spherical cap discrepancy of the Diamond ensemble

Artículo de Revista

Discrete and Computational Geometry, 2021, 6(4), 1218-1238

 Autoría: MARIA DE UJUE ETAYO RODRIGUEZ

 01/12/2021

Asymptotically optimal cubature formulas on manifolds for prefixed weights

Artículo de Revista

Journal of Approximation Theory, 2021, 271, 105632

 Autoría: MARTIN EHLER, MARIA DE UJUE ETAYO RODRIGUEZ, BIANCA GARIBOLDI, GIACOMO GIGANTE, THOMAS PETER

 01/11/2021

A generalization of the spherical ensemble to even-dimensional spheres

Artículo de Revista

Journal of Mathematical Analysis and Applications Vol. 475, Iss. 2 (2019), Pag. 1073-1092

 Autoría: MARIA DE UJUE ETAYO RODRIGUEZ, CARLOS BELTRAN ALVAREZ

 01/07/2019

The Diamond ensemble: A well distributed family of points on S2

Comunicación a Congreso

2019 13th International Conference on Sampling Theory and Applications (SampTA 2019)

 Autoría: MARIA DE UJUE ETAYO RODRIGUEZ, CARLOS BELTRAN ALVAREZ

 2019

Asymptotically optimal designs on compact algebraic manifolds

Artículo de Revista

Monatshefte für Mathematik volume 186 (2018), pp.235-248

 Autoría: MARIA DE UJUE ETAYO RODRIGUEZ, JORDI MARZO, JOAQUIM ORTEGA-CERDÀ

 2018

The Projective Ensemble and Distribution of Points in Odd-Dimensional Spheres

Artículo de Revista

Constructive Approximation Volume 48, Issue 1, pp 163-182

 Autoría: CARLOS BELTRAN ALVAREZ, MARIA DE UJUE ETAYO RODRIGUEZ

 01/04/2018

Aspectos computacionales de la Descomposición Primaria

Artículo de Revista

La Gaceta de la RSME, Vol. 18 (2015), Núm. 2, pp.. 337-351

 Autoría: MARIA DE UJUE ETAYO RODRIGUEZ

 2015

José Javier Etayo Miqueo era el abuelo

Artículo de Revista

Boletín de la Sociedad Puig Adam de Profesores de Matemáticas Nº. 93 (2013), págs. 43-44

 Autoría: MARIA DE UJUE ETAYO RODRIGUEZ, FERNANDO ETAYO RODRÍGUEZ

 01/02/2013

11 resultados 
       

Estamos realizando la búsqueda. Por favor, espere...